# SDR F3LA99031

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65164799
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED UPPER DOOR GATE CRACKED AT ACTUATOR EAR ON L-1 DOOR.  MAINTENANCE REPLACED UPPER GATE ASSEMBLY PER MM 52-11-00.  RIGGED AND ADJUSTED GATE ASSEMBLY PER MM 52-11-99, PAGES 512-514.  (M)
